Skip navigation
   
 
Scholarly Communication
Contacts

New issues for numerical stochastic perturbation theory

Burgio, G.; Di Renzo, F.; Marchesini, G.; Onofri, E.; Pepe, M. and Scorzato, L. (1999) New issues for numerical stochastic perturbation theory. Nuclear Physics B - Proceedings Supplements, 73 (1-3). pp. 853-855. ISSN 0920-5632

Full text not available from this repository.

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Cited 5 times in WoS


Item Type:Article
Additional Information:LTH 437. Available online 5 June 2002. Issue: March 1999.
Uncontrolled Keywords:YANG-MILLS THEORY; LATTICE; COMPUTATION
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0920-5632(99)85223-2
Related URLs:
Refereed:Yes
Status:Published
ID Code:632
Deposited On:20 Aug 2008 11:41
Last Modified:19 May 2011 10:14

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students